# SDR UIEA2014080700379

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B11654556
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FWD FACE OF RT WING INBD FIXED LE LANDING LIGHTS CUT OUT TOTAL 2 AREA.  REPLACED DAMAGE PARTS WITH NEW PARTS IAW SRM 51-40-02-0G-0 REV 27.  JOB COMPLETED & CONDITION CHECKED SATISFIED.
